# SDR MASA2019043011833

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 34,775 hours, 28,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING LEVEL EMER FLOOD LIGHT INOP. PLACED ON MEL
